Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The diffraction of a cylindrical pulse by a half-plane

Author: Robert D. Turner
Journal: Quart. Appl. Math. 14 (1956), 63-73
MSC: Primary 81.0X
DOI: https://doi.org/10.1090/qam/78911
MathSciNet review: 78911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Sommerfeld, Mathematische Theorie der Diffraktion, Math. Ann. 47, 317 (1896) MR 1510907
  • [2] H. M. Macdonald, Electromagnetism, G. Bell & Sons, Ltd., London, 1934, p. 79
  • [3] J. B. Keller and A. Blank, Diffraction and reflection of pulses by wedges and corners, Communs. in Pure and Appl. Math. 4, 75 (1951) MR 0043714
  • [4] I. Kay, The diffraction of an arbitrary pulse by wedge, Communs. in Pure and Appl. Math. 6, 419 (1953) MR 0058097
  • [5] B. van der Pol and H. Bremmer, Operational calculus based on the two-sided Laplace integral, Cambridge University Press, 1950 MR 0038476
  • [6] W. Magnus and F. Oberhettinger, Formulas and theorems for the special functions of mathematical physics, Chelsea, New York, 1949 MR 0029000
  • [7] G. N. Watson, A treatise on the theory of Bessel functions, Second Ed., Macmillan, New York, 1948 MR 0010746
  • [8] G. A. Grünberg, Eine Methode zur Lösung einer bestimmten Klasse elektrostatischer und verwandter Probleme, J. Phys., USSR, 3, 401 (1940) MR 0004181
  • [9] M. J. Kontorowich and N. N. Lebedev, On a method of solution of some problems of the diffraction theory, J. Phys., USSR, 1, 229 (1939)
  • [10] S. N. Karp, Wiener-Hopf techniques and mixed boundary value problems, Communs. in Pure and Appl. Math. 3, 411 (1950) MR 0042592
  • [11] R. V. Churchill, Modern operational mathematics in engineering, McGraw-Hill, New York, 1944 MR 0010237

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 81.0X

Retrieve articles in all journals with MSC: 81.0X

Additional Information

DOI: https://doi.org/10.1090/qam/78911
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society